A note on projective Levi flats and minimal sets of algebraic foliations
Annales de l'Institut Fourier, Volume 49 (1999) no. 4, p. 1369-1385
In this paper we prove that holomorphic codimension one singular foliations on n ,n3 have no non trivial minimal sets. We prove also that for n3, there is no real analytic Levi flat hypersurface in n .
Dans cet article on démontre qu’un feuilletage holomorphe de codimension un dans n ,n3, n’a pas de minimaux non triviaux. On démontre aussi que pour n3, il n’existe pas de surfaces de Levi plates, analytiques réelles, dans n .
@article{AIF_1999__49_4_1369_0,
     author = {Neto, Alcides Lins},
     title = {A note on projective Levi flats and minimal sets of algebraic foliations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {4},
     year = {1999},
     pages = {1369-1385},
     doi = {10.5802/aif.1721},
     mrnumber = {2000h:32047},
     zbl = {0963.32022},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1999__49_4_1369_0}
}
A note on projective Levi flats and minimal sets of algebraic foliations. Annales de l'Institut Fourier, Volume 49 (1999) no. 4, pp. 1369-1385. doi : 10.5802/aif.1721. https://aif.centre-mersenne.org/item/AIF_1999__49_4_1369_0/

[AL-N] A. Lins Neto, Algebraic solutions of polynomial differential equations and foliations in dimension two, Springer Lecture Notes, 1345 (1988), 192-232. | MR 90c:58142 | Zbl 0677.58036

[BB] P. Baum, R. Bott, On the zeroes of meromorphic vector fields, Essais en l'honneur de De Rham, (1970) 29-47. | MR 41 #6248 | Zbl 0193.52201

[CLS1] C. Camacho, A. Lins Neto and P. Sad, Minimal sets of foliations on complex projective spaces, Publ. Math. IHES, 68 (1988) 187-203. | Numdam | MR 90e:58129 | Zbl 0682.57012

[CLS2] C. Camacho, A. Lins Neto and P. Sad, Foliations with algebraic limit sets, Ann. of Math., 135 (1992) 429-446. | MR 93i:32035 | Zbl 0769.57017

[E] G. Elencwajg, Pseudo-convexité locale dans les variétés Kahlériennes, Ann. Inst. Fourier, 25-2 (1975), 295-314. | Numdam | MR 52 #8501 | Zbl 0278.32015

[G] M. Greenberg, Lectures on Algebraic Topology, W. A. Benjamin inc., 1967. | MR 35 #6137 | Zbl 0169.54403

[H] M. Hirsh, Differential Topology, Springer Verlag, N.Y., 1976. | Zbl 0356.57001

[Ha] A. Haefliger, Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa, serie 3, vol. 16 (1962), 367-397. | Numdam | MR 32 #6487 | Zbl 0122.40702

[HL] G. M. Henkin and J. Leiterer, Theory of Functions on Complex Manifolds, Birkhäuser, 1984. | Zbl 0573.32001 | Zbl 0726.32001

[M] J. Milnor, Morse Theory, Annals of Mathematics Studies 51, Princeton University Press, 1963. | Zbl 0108.10401

[MB] M. Brunella, Some remarks on indices of holomorphic vector fields, Prépublication 97, Université de Bourgogne (1996). | Zbl 0912.32024

[S] Y. T. Siu, Techniques of extension of analytic objects, Marcel Dekker Inc., New-York, 1974. | Zbl 0294.32007

[Sm] S. Smale, On gradient dynamical systems, Ann. of Math., 74 (1961). | Zbl 0136.43702

[ST] Y.T. Siu and G. Trautmann, Gap-sheaves and extension of coherent analytic subsheaves, Lect. Notes in Math., 172 (1971). | MR 44 #4240 | Zbl 0208.10403

[T] A. Takeuchi, Domaines pseudo-convexes sur les variétés Kahlériennes, Jour. Math. Kyoto University, 6-3 (1967), 323-357. | MR 36 #426 | Zbl 0179.12203

[To] G. Tomassini, Tracce delle funzioni olomorfe sulle sottovarietà analitiche reali d'una varietà complessa, Ann. Scuola Norm. Sup. Pisa, (1966), 31-43. | Numdam | MR 34 #6808 | Zbl 0154.33501